Gabapentin 4 RSD/HAIR LOSS!!

I was on it for almost 3 years! So, if u see things starting to slowly change. Hair loss, durin a shower, weight gain, um spots on yr face. Three other woman on this druG for pain, my Dr. Gave it to me for RSD. UNKNOWN PAIN IN THE KNEE. I've always been activery & eat VERY HEALTH CONSCIOUS. So, everything that happened to me, was on account of that drug. Yes. USA. It's almost as tho my Dr. Wrote me off. & he even had me on morphine! It made me feel awful. YES! I also experience double vision. I'm so mad at this Dr. For NOT HELPING ME, just tossin every pain killer available. I just stopped everything ALMOST! I mean, I'm in pain, all day every day. No sleep at all for the weak & weary! I've fallen. I told him, & it was like he heard nothing....just....blah blah, blah, blah blah, blah, blahhhh😖so frustrating!😯🙁 I finally LOST 20 of the 30lbs I gained, without the gabapentin! I'm currently in leg & back therapy. This has efeted my entire body. Since I was IGNORED for soo long. His ears perked up, once I filed for government assistance!~does it REEEALLY hv 2b like this?? This is very terrible!

1 Reply

oldestnewest
  • How awful for you guys losing your hair plus weight gain. I was taking Gabba for approx 4/5 years and (obviously for me) No side effects that I'm aware of. If you stop taking it does your hair grow back?

    G'night all .... phone is off to the car.😴

You may also like...